RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, paper published in the English version journal (Mi mz11081)  

Papers published in the English version of the journal

Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices

J. Huanga, J. Liuab, A. Chenc

a School of Mathematical Sciences, Inner Mongolia University, Hohhot, China
b Manzhouli College, Inner Mongolia University, Manzhouli, China
c Department of Mathematics, Hohhot Minzu College, Hohhot, China

Abstract: This paper studies Hamiltonian operator matrices with unbounded entries. Their quadratic numerical range is shown to be symmetric with respect to the imaginary axis under certain assumptions. Spectral inclusion properties are found.

Keywords: Hamiltonian operator matrix, quadratic numerical range, symmetry, spectral inclusion.

Funding Agency Grant Number
National Natural Science Foundation of China 11461049
11761029
11761052
Scientific Research Projects of Higher Education Institutions of Inner Mongolia NJZY16558
Scientific Research Foundation of Manzhouli College MYKZ16013
This work was supported by the National Natural Science Foundation of China (Nos. 11461049, 11761029, 11761052), the Scientific Research Projects of Higher Education Institutions of Inner Mongolia (No. NJZY16558) and the Scientific Research Foundation of Manzhouli College (No. MYKZ16013).

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2018, 103:6, 1007–1013

Bibliographic databases:

Received: 28.12.2015
Revised: 10.04.2018
Language:

Citation: J. Huang, J. Liu, A. Chen, “Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices”, Math. Notes, 103:6 (2018), 1007–1013

Citation in format AMSBIB
\Bibitem{Liu18}
\by J.~Huang, J.~Liu, A.~Chen
\paper Symmetry of the Quadratic Numerical Range
and Spectral Inclusion Properties
of Hamiltonian Operator Matrices
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 1007--1013
\mathnet{http://mi.mathnet.ru/mz11081}
\crossref{https://doi.org/10.1134/S0001434618050371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800037}
\elib{http://elibrary.ru/item.asp?id=36156344}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049121216}


Linking options:
  • http://mi.mathnet.ru/eng/mz11081

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020